MAUDE Adverse Event Report: MASIMO - 15750 ALTON PKWY RD SET NEO CS-3; OXIMETER

MASIMO - 15750 ALTON PKWY RD SET NEO CS-3; OXIMETER
Model Number 4478
Medical Device Problem Codes Incorrect Measurement (1383); Unable to Obtain Readings (1516)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/18/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The returned sensor was evaluated.During evaluation the sensor passed all visual and functional testing and provided accurate measurements when connected to a lab monitor.The sensor was determined to be functioning as designed.
 
Event or Problem Description
The customer reported "pulse oximeter failure - was reading well prior to intubation, patient locked chest during intubation medication.Saturations began to drop, saw 60, 50s, and then was unreadable during intubation until it finally came back after patient was stabilized and saturations were 80s again." there was no patient impact or consequence reported.

Brand Name
RD SET NEO CS-3
Common Device Name
OXIMETER
Manufacturer (Section D)
MASIMO - 15750 ALTON PKWY
15750 alton pkwy
irvine CA 92618
Manufacturer (Section G)
MASIMO - MEXICALI
industrial vallera de mexicali calzada del oro, no.2001
mexicali, baja california 21600
MX   21600
Manufacturer Contact
sara ghoudjehbaklou
15750 alton pkwy
irvine, CA 92618
9499191475
MDR Report Key19226319
Report Number3019388613-2024-00049
Device Sequence Number7640135
Product Code DQA
UDI-Device Identifier10843997013267
UDI-Public10843997013267
Combination Product (Y/N)N
Initial Reporter StateMN
Initial Reporter CountryUS
PMA/510(K) Number
K101896
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other
Initial Reporter Occupation Other Health Care Professional
Remedial Action Other
Type of Report Initial
Report Date (Section B) 04/09/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/01/2026
Device Model Number4478
Device Catalogue Number4478
Device Lot Number23CRA
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/25/2024
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/09/2024
Initial Report FDA Received Date05/01/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/11/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
LNC MP10 CABLE; LOT 23KAM; LOT 23NCEPART NUMBER 2281; PART NUMBER 4105; RD TO LNC ADAPTER CABLE
Patient SexUnknown